| Model Number |
7130 |
| Medical Device Problem Codes |
Break (1069); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/17/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that shaft break occurred.After a critical vessel was fixed, a 2.00mm x 8mm emerge balloon catheter was introduced to fix a less urgently stenotic vessel.The balloon catheter was advanced halfway through a 6fr guide catheter and became stuck.The device was pulled back and during another advancing attempt, the hypotube snapped in half approximately 70cm from the hub.The device was successfully removed along with the catheters and the procedure was terminated.No patient complications were reported.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluated by mfr: returned product consisted of an emerge balloon catheter.The shaft, hypotube, tip and balloon were microscopically and visually examined.There were numerous kinks.There was a complete separation at 59.5cm distal of the strain relief.There was contrast and blood in the inflation lumen.The balloon was tightly folded.Inspection of the remainder of the device presented no other damage or irregularities.